# SDR CA151221013

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,535 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Slow
- Location: Mlg
- Part time: 6,213 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR SELECTED DOWN, GEAR SHOWED RED IN TRANSIT LIGHT FOR APPROX. 45 SEC. NOSE GEAR SHOWED DOWN/LOCKED AFTER 60 SEC WITH NO CREW ACTION. MAINTENANCE TESTED THE LANDING GEAR OPERATION AND THE FAULT WAS CONFIRMED (INTERMITTENT). NLG SOLENOID SEQUENCE VALVE WAS REPLACED AND THE LANDING GEAR OPERATION WAS TESTED SERVICEABLE. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
